# SDR USAA920081685

- Difficulty date: September 16, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 55,636 hours, 37,892 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT FPBH MAJOR REPAIR NR 4352195 & 4353371 PITTING CORROSION ABOVE & BELOW HORIZONTAL STIFFENER ON BULKHEAD WEB AT BS178, WL218.  ALSO CRACK AT BS218, LBL10.  REPAIRED PITTING CORROSION ABOVE & BELOW HORIZONTAL STIFFENER AND CRACK ON BULKHEAD WEB AT BS178, WL218 LBL 10 IAW B737 SRM53-10-08.
